Cylindrical fractional Brownian motion in Banach spaces

Issoglio, E and Riedle, M (2014) Cylindrical fractional Brownian motion in Banach spaces. Stochastic Processes and their Applications, 124 (11). pp. 3507-3534. ISSN 0304-4149



  • Issoglio, E
  • Riedle, M
Copyright, Publisher and Additional Information: © 2014 Elsevier B.V. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cylindrical fractional Brownian motion; Stochastic integration in Banach spaces; Stochastic partial differential equations; Fractional Ornstein–Uhlenbeck process; γ-radonifying; Cylindrical measures
  • Accepted: 22 May 2014
  • Published (online): 29 May 2014
  • Published: November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 May 2016 14:17
Last Modified: 17 Jan 2018 18:01
Published Version:
Status: Published
Publisher: Elsevier
Identification Number: